Vol. 93, No. 1, 1981

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Power series rings over discrete valuation rings

Jimmy T. Arnold

Vol. 93 (1981), No. 1, 31–33
Abstract

If V is a discrete valuation ring with Krull dimension m, it is shown that the power series ring V [[x1,,xn]] has Krull dimension mn + 1.

Mathematical Subject Classification 2000
Primary: 13F25
Secondary: 13A18
Milestones
Received: 19 March 1980
Revised: 25 August 1980
Published: 1 March 1981
Authors
Jimmy T. Arnold